Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the non-vanishing of the Jacobian in certain one-to-one mappings

Author: Hans Lewy
Journal: Bull. Amer. Math. Soc. 42 (1936), 689-692
Erratum: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 944--944
MathSciNet review: 1563404
Full-text PDF

Additional Information

PII: S 0002-9904(1936)06397-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia